English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Matrix Airy functions for compact Lie groups

MPS-Authors
/persons/resource/persons235238

Fernandez,  Rahul N.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Fernandez, R. N., & Varadarajan, V. S. (2009). Matrix Airy functions for compact Lie groups. International Journal of Mathematics, 20(8), 945-977. doi:10.1142/S0129167X09005595.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2608-9
Abstract
There is no abstract available